# SDR CA020522003

- Difficulty date: May 19, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Condition: Failed
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) T/O ABORTED DUE TO "POWERPLANT" MESSAGE ON ED. AFTER TAXING OFF THE RUNWAY AND RT POWER LEVER IN DISC, PROP OSG TEST IN PROG AND ABORT APPEARS UNCOMMANDED. ENGINE RUN PERFORMED, OSG TEST PERFORMED SUCCESSFULLY BUT WHEN POWER LEVER GOES FROM FLIGHT IDLE BACK TO DISC SAME PROBLEM HAPPENS AGAIN AND POWERPLANT MESSAGE COMES ON AGAIN. A NEW PCU INSTALLED ON NR 2 ENG. PERFORMED OPERATIONAL TEST. AIRCRAFT RETURNED TO SERVICE.
